RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 305–310 (Mi mz4948)  

A class of diophantine equations of norm form with polynomial right-hand side

S. V. Kotov


Full text: PDF file (358 kB)

English version:
Mathematical Notes, 1986, 39:3, 165–168

Bibliographic databases:

UDC: 511
Received: 21.01.1985

Citation: S. V. Kotov, “A class of diophantine equations of norm form with polynomial right-hand side”, Mat. Zametki, 39:3 (1986), 305–310; Math. Notes, 39:3 (1986), 165–168

Citation in format AMSBIB
\Bibitem{Kot86}
\by S.~V.~Kotov
\paper A~class of diophantine equations of norm form with polynomial right-hand side
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 305--310
\mathnet{http://mi.mathnet.ru/mz4948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850176}
\zmath{https://zbmath.org/?q=an:0605.10011|0597.10016}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 165--168
\crossref{https://doi.org/10.1007/BF01170241}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400001}


Linking options:
  • http://mi.mathnet.ru/eng/mz4948
  • http://mi.mathnet.ru/eng/mz/v39/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020